# SDR SWIA201230285

- Difficulty date: March 26, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 25,863 hours, 20,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO FLOOR SILL FS 574.00 TO FS 605.00 AROUND SCREW HOLES ON UPPER SURFACE AND AROUND NUT PLATES ON LOWER SURFACE.  (C-CHECK)  REPLACED CARGO FLOOR SILL.
